# SDR 7AHR548B7582361

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 691-695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HAS CORROSION ON BOTTOM SIDE RBL 45.00 BETWEEN BS 691.00-695.00.  CUSP WEB REPAIR WAS ACCOMPLISHED IAW SRM 53-05 REPAIR CONFIGURATION.
